# SDR UPS04542554

- Difficulty date: June 10, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- System (JASC): 2120 · Air Distribution System
- Part: Insulation
- Condition: Deteriorated
- Location: Air Duct
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW NOTICED ELECTRICAL SMOKE SMELL DURING TAXI.  DID BTB FOR FURTHER INSPECTION.  CREW COULD NOT DETERMINE SOURCE.  FOUND AIR DISTRIBUTION DUCT INSULATION DETERIORATED AND HAD FALLEN ACROSS WIRING & C/B'S IN THE UPPER PORTION OF THE OVERHEAD P-11 PANEL.  REMOVED DETERIORATED INSULATION & CLEANED BACK OF P-11 PANELS, NO OTHER FAULTS NOTED.
